# SDR COMA0660421

- Difficulty date: July 8, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 24,465 hours, 22,507 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 9496 - EN ROUTE SAV-CVG RECEIVED A LEFT 14TH STAGE DUCT WARNING, FLIGHT DIVERTED TO GSP.  REPLACED 14TH STAGE PYLON SENSOR WIRING.
